MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000ME
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Description of incident: malfunction during the removal of the kiwi suction cup from the newborn's occiput.The removal button on the handle was stuck.It was impossible to unblock it and create the necessary suction to remove the cup.It was necessary to disassemble it, removing the spring from the handle.This caused a delay in removal, resulting in a significant cephalic bump that could have caused a subcutaneous hematoma.The baby's occiput was purplish (significant occipital hump + small hematoma).Current patient condition: significant occipital hump that may have caused a subcutaneous hematoma.The baby's occiput was purplish (significant occipital hump + small hematoma).
 
Additional Manufacturer Narrative
If any additional information is received from the reporter, a supplemental report may be submitted.Complaints will continue to be monitored for trends.

Brand Name
KIWI COMPLETE VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4150 s
murray, UT 84123
MDR Report Key23511045
Report Number1722684-2025-00016
Device Sequence Number13194835
Product Code HDB
UDI-Device Identifier00814247020635
UDI-Public00814247020635
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model NumberVAC-6000ME
Device Lot Number230470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown